Semi-parametric marginal models for hierarchical data and their corresponding full models

Molenberghs, G; Kenward, MG; (2010) Semi-parametric marginal models for hierarchical data and their corresponding full models. Computational statistics & data analysis, 54 (2). pp. 585-597. ISSN 0167-9473 DOI: https://doi.org/10.1016/j.csda.2009.09.040

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.csda.2009.09.040

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar